| Catalog Number |
10016073 |
| Medical Device Problem Codes |
Contamination (1120); Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite pump infusion set had foreign matter.The following information was received by the initial reporter with the following verbatim: it was reported by customer that the iv medication was precipitated in these 2 tubing sets specifically.